# SDR ASAA2025053158388

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N706AL
- Make and model: Boeing 737-9
- Aircraft serial: 67502
- Aircraft time: 5,958 hours, 1,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER FELL OFF ROW 17F. GROUNDED - YES. REPLACED EXIT SIGN LENS REF AMM 33-51-01.OPS CHECK OK.
